# SDR DL72W960647

- Difficulty date: March 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N291WA
- Make and model: Boeing 727247
- Aircraft serial: 22109
- System (JASC): 3350 · Emergency Lighting
- Part: Track Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THREE EMERGENCY EXIT TRACK LIGHTS INOP AT AFT GALLEY DOOR.  REPAIRED TRACK LIGHTS, OPS NORMAL.
